Ir al contenido

Documat


Distributions on unbounded moment spaces and random moment sequences

  • Autores: Holger Dette, Jan Nagel
  • Localización: Annals of probability: An official journal of the Institute of Mathematical Statistics, ISSN 0091-1798, Vol. 40, Nº. 6, 2012, págs. 2690-2704
  • Idioma: inglés
  • DOI: 10.1214/11-AOP693
  • Texto completo no disponible (Saber más ...)
  • Resumen
    • In this paper we define distributions on moment spaces corresponding to measures on the real line with an unbounded support. We identify these distributions as limiting distributions of random moment vectors defined on compact moment spaces and as distributions corresponding to random spectral measures associated with the Jacobi, Laguerre and Hermite ensemble from random matrix theory. For random vectors on the unbounded moment spaces we prove a central limit theorem where the centering vectors correspond to the moments of the Marchenko–Pastur distribution and Wigner’s semi-circle law.


Fundación Dialnet

Mi Documat

Opciones de artículo

Opciones de compartir

Opciones de entorno